# SDR SWIA201743114

- Difficulty date: February 20, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 23,006 hours, 15,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM FOUND TO BE CORRODED AT RBL 8.  REMOVED AND REPLACED THE FLOORBEAMIAW SRM.
